HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Economics and Business / Faculty of Economics and Business >
經濟學研究 = The economic studies >
第68巻第2号 >

ナッシュ均衡の存在について

Files in This Item:
03ES_68(2)_003.pdf1.44 MBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/72187

Title: ナッシュ均衡の存在について
Other Titles: On the Existence of Nash Equilibrium
Authors: 田中, 嘉浩1 Browse this author →KAKEN DB
Authors(alt): Tanaka, Yoshihiro1
Keywords: Nash 均衡
角谷の不動点定理
非協力非ゼロ和
n人ゲーム
ESS
Issue Date: 13-Dec-2018
Publisher: 北海道大学大学院経済学研究院
Journal Title: 經濟學研究
Journal Title(alt): Economic Studies
Volume: 68
Issue: 2
Start Page: 3
End Page: 8
Abstract: ゲーム理論は20世紀中頃の von Neumann and Morgenstern の著書発刊以降,主に Princeton大学で発展してきた。特に,非協力非ゼロ和 n人ゲームにおいて,Nash均衡は理論上も応用上も重要である。本稿では,Nash均衡に関して Nash均衡の定義や不動点定理の説明から始めて,Nashの最初の論文のやり方で存在定理の導出をした。
Type: bulletin (article)
URI: http://hdl.handle.net/2115/72187
Appears in Collections:經濟學研究 = The economic studies > 第68巻第2号

Submitter: 田中 嘉浩

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University